# SDR AWXA0000877

- Difficulty date: November 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 1180003416098
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SHOULDER STRAPS DO NOT LOCK.  RESTRAINT REPLACED IAW CMM 25-10-76.
